# SDR CALA0200198

- Difficulty date: April 13, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Sta 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN SKIN TO FRAME SHEAR TIE AT STA 1307, LONGERON 15R LAV BULKHEAD. THE #2 ENGINE WAS REMOVED FOR ACCESS. THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-10-04 AND 51-30-5. THE #2 ENGINE WAS REINSTALLED.
